# SDR UIEA2021101702243

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Relay
- Part number: BACR13CE2
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P, S
- Precautionary procedure: K, O

## Discrepancy

AFT CROSSFEED VALVE INDICATION LIGHT INOP( OK TO DEFER IAW MEL 28-40-01-02-01A MDDR 155264 CAT C DUE 27OCT21. PLACARD INSTALLED.   /  18OCT21 - 1420031 - ITEM# 6 - BWI - R&R AFT FUEL XFEED RELAY (K2151) PER FIM 28-22 FT 821. OPS CHK GOOD AT THIS TIME . THIS CLEARS DMI 155264. )
